| Model Number |
WA4KA430 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Three attempts were performed to obtain additional information, but no response was received from the customer.A root cause could not be identified.Based on the results of the investigation, the reportable event was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during device evaluation that the rigid arthroscope had chipped lens in optical system.There was no patient involvement.